# SDR 9EKA20150612008

- Difficulty date: March 8, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N366EV
- Make and model: Snias SA330J
- Aircraft serial: 1201
- Aircraft time: 6,887 hours, 11,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ACFT INSPECTION, SIGNIFICANT CORROSION WAS FOUND ON EXTRUSION AT FRAME 2480 UNDER PILOTS SEATS IAW SRM 53-12 PG 13 FIG 7 ITEM 24.
